MAUDE Adverse Event Report: VERAN MEDICAL TECHNOLOGIES, INC ALWAYS-ON TIP TRACKED BRUSH

VERAN MEDICAL TECHNOLOGIES, INC ALWAYS-ON TIP TRACKED BRUSH
Model Number INS-0352
Medical Device Problem Codes Material Separation (1562); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/08/2021
Type of Reportable Event Malfunction
Event or Problem Description
Staff opened a endobronchial bipsy brush and the protective sheath fell off before it was used on the patient.A second brush was opened and the procedure proceeded.
 
Event or Problem Description
Additional information regarding the reported event: there was no impact on the patient or the procedure.The procedure was completed after a 1-minute delay to switch to a new instrument.
 
Additional Manufacturer Narrative
This report is being supplemented to provide information that was inadvertently not included in the initial medwatch report and to correct information provided in the initial report (correction to a2).Although a return authorization was issued to the facility for the return of the instrument, the device was not returned for evaluation.Based on the details of the reported issue, after the date of this event, it was determined there will be a sheath anchoring and adhesion design change to address this issue.Veran will continue to monitor field performance for this device.This supplemental report is being submitted as a corrective action following a retrospective review of complaints in response to an observation from an external inspection.

Brand Name
ALWAYS-ON TIP TRACKED BRUSH
Common Device Name
BRUSH
Manufacturer (Section D)
VERAN MEDICAL TECHNOLOGIES, INC
1938 innerbelt business center
saint louis MO 63114
Manufacturer (Section G)
VERAN MEDICAL TECHNOLOGIES, INC
1938 innerbelt business center
saint louis MO 63114
Manufacturer Contact
jennifer andre
1938 innerbelt business center
saint louis, MO 63114
3146598500
MDR Report Key12964234
Report Number3007222345-2021-00022
Device Sequence Number4389464
Product Code JAK
UDI-Device Identifier00815686020538
UDI-Public00815686020538
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K170023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/14/2024
Device Model NumberINS-0352
Device Catalogue NumberINS-0352
Device Lot Number04865210518
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2021
Supplement Date Received by Manufacturer06/08/2023
Initial Report FDA Received Date12/08/2021
Supplement Report FDA Received Date08/03/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age68 YR
Patient SexFemale
Patient Weight72 KG